Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have swollen sweat glands in groin area. Had radiation and chemo for cervical cancer and in premature menopause. Effect of radiation?

I am a 42 year old woman. I have recently being experiencing swollen sweat glands in my groin area. I had radiation and chemo for cervical cancer 4 years ago and am in premature menopause. I am otherwise healthy. Could these inflamed sweat glands be a side effect post-radiation?? I have never experinced these inflamed sweat glands before.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
Enlarged nodes in groin region due to your previous radiation, possibilities are very less, as you had radiation 4 years ago.
It could be due to any infection in your legs or genital region,
You need to get evaluated for any recurrence of cervical cancer. Consult your gynaecologist for further management.

Take care

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor